MathSciNet Relay Station
MathSciNet bibliographic data
MR1824198 (2002m:37050) 37D45 (37E99)
Wang, Qiudong; Young, Lai-Sang Strange attractors with one direction of instability. Comm. Math. Phys. 218 (2001), no. 1, 1–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement